scoutatticus

(no subject)

Okay, question time. I've googled the crap out of this but I'm having trouble pinning down an answer.
Last month, the BF and I had an accident so I grabbed some Plan B. As has happened in the past, it kinda messes me up and can cause me to erratically spot all the next month. I decided it was time for me to go on BC and so I got some Ortho tri cyclen lo. My gyno told me that I had to start it on the first day of my next period.
Well, I started bleeding (not just spotting like I usually have from the Plan B) 4 days ago so I started taking the pills. A day or so later, the period that I thought had started completely stops (and this had been strong bleeding, not just spotting so I was pretty sure it was my actual period but nope, it actually wasnt) My best guess is that I'll either start my period for real today or tomorrow but now I've been taking these birth control pills for 4 days without actually having my period. Have I totally messed up my system? I should just keep taking them, right? Any help much appreciated!

Late period

Hey everyone,


So I am on the birth control Junel, this month will mark my one year anniversary for taking the pill. Ironically this also the only month in which I have missed two pills, (if I missed any at all it would have been just by a few hours). However the next day I doubled up. I take my pills at night, and me and my boyfriend had sex in the morning before taking them, he always pulls out though. As of right now, I'm 2 days late, but I have back pains right now and the mood swings, etc the week before like I usually do. However not getting my period is scaring me, is doubling up on my pills causing my cycle to be late?
personal blogging

Post Requests

If you have a request for a post on birthcontrol and want to make it anonymously or don't have an lj, go ahead and post here and we'll post it for you if it's appropriate to the community. All comments are screened.
blurry

(no subject)

I'm experiencing a bit of confusion.

I've been taking birth control pills (Ortho Tri-Cyclen Lo) for nearly a year now. I started taking birth control pills after I finally developed a few ounces of common sense when I started dating my most recent ex-boyfriend (before him, I relied on the pull-out method for nearly three years with the ex-boyfriend prior-- I somehow never got pregnant and may be afraid my luck has run out). We've been broken up for nearly a year now, but I continue to take the pill because it regulated my period and put a stop to my mild but prolonged history of acne. Since this most recent ex-boyfriend and I broke up, I have been MOSTLY sexually unactive. Almost exactly one month ago (on August 20th), I made the mistake of sleeping with my best guy-friend (bad, bad mistake-- for shame! Never again). This is the one sexual incident that has occurred in my life in nearly a year (probably why the common sense I grew that led me to start taking birth control pills flew right out the window on this occasion). I don't remember on exactly which day I started my period following the night I had sex, but I know for a fact that I was on my period by August 23rd (I recall thinking to myself how typical it was that my period would coincide with the first day/week of school since it always manages to crop up at the most stressful, inconvenient times). I know for a fact, also, that I started my next pill pack on Tuesday, August 24th. I know this simply by realizing that said pill pack ended when I took the last active pill this past Monday, from which 28 days prior was the 24th when I started the pack. My question is, since my period should have started Monday or yesterday after I took the last pill in the pack, is it possible that I could be pregnant from having sex on August 20th even though I had a period starting a day or two after having sex? I have a fairly base understanding of the menstrual cycle and how birth control pills effect it, but intuitively I assume I can't be pregnant if I had a period within a couple days of having sex. But I guess there could be some "delay" I'm unaware of that would cause this next period (which is late by now-- not very, but late nonetheless) to be the one I should be waiting for before I relieve this much anticipated heavy sigh.

One more question: in addition to this expected period being scheduled to take place one month after I last had sex, this has also been hands down the most stressful month of my life since March when my dad passed away. I decided to go back to school and loaded myself up with an ultra-demanding load which has kept me up at night studying to no end, also I've been working out like a madman between resistance training, rock climbing, and cross-training which is a physical load I'm used to but should be more stressful on my body/mind with the school load in addition to it now. Is it possible that stress could be effecting the delay of my period even though I'm on birth control pills? I think I read somewhere that stress can only affect your period if you're not on birth control pills because the delay from stress is directly related to ovulation which my pills should be suppressing the occurrence of? But, I have missed a pill once or twice in my pack this month and have doubled up accordingly. I don't know, I feel like I'm probably freaking out over nothing since in addition to the fact that I was actively taking birth control when I last had sex, he pulled out.

Anyone have any insight? Sorry for the novel.

Depo

Hey everyone! I was wondering if someone can give me some advice. I will be calling my doctor tomorrow as today is a holiday but I am looking for something just to ease my mind until then.

Breakdown: I stopped taking Depo in March. I just got my period last month on 8/19. It lasted for about three days. It was very heavy for the first two days but by the last it was light and more or less pink. The other day I went to the bathroom and when I wiped there was a brown filmy like discharge. I would say this was normal and would have no problem with this if it was happening closer to when my period ended. It's 9/6...I am not sure if this is so great.

Forgive me for this next set of statements, I'm just trying to give a reason to all this. My boyfriend and I have not had sex sex but he has fingered me and I when I'm alone, I have my little private time and I have used a vibrator but haven't put it in. I've noticed when I get a horny the discharge is more evident but not always. Could this be the reason for the late response for discharge?

Any kind of advice will be helpful...Thanks for listening/reading!!
  • Current Mood
    worried worried
3EB

(no subject)

Hi i was banned from birthcontrol a good while ago for a comment i made on someones post about the pills i used to take. i forget the details but i really want to make a post in birthcontrol about a question i have and would appreciate if i could have my ban lifted. thanks!

(no subject)

I've been on YAZ for a little over 2 years now and never had problems, even if I didn't take the pill every month, or even if I wanted to skip the placebos and start a new packet, no problems what so ever. Until recently....
Collapse )